# SDR ASAA2023072744393

- Difficulty date: July 27, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N280AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 60582
- Aircraft time: 20,457 hours, 6,598 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5810109
- Condition: Delaminated
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR PANEL 147A5810-109 HAS DELAMINATED UPPER SURFACE. GROUNDED - YES. REPAIRED AFT WET AREA FLOOR PANEL 147A5810-109 DELAMINATED UPPER SURFACE IAW B737-900ER SRM 53-00-50-2R-0 AND 53-00-50-2R-7.
